# SDR CA140627007

- Difficulty date: June 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,398 hours
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APU START A LOUD BANG WAS NOTED.  SHORTLY AFTER THE APU SHUTDOWN SMOKE WAS NOTED COMING FROM THE INTAKE OF THE, AUXILIARY POWER UNIT.  THE APU HAD CATASTROPHIC FAILURE TO THE HOT SECTION.  TURBINE ASSY HAD DISINTEGRATED. SUBSTANTIAL TWISTING DAMAGE TO THE APU STRUCTURAL CASE WAS NOTED.  REPAIR TEAR DOWN REPORTS HAVE BEEN REQUESTED, AFH 26440.23, AFC 21722.
